Alert archive / North Dakota / Blizzard Warnings in 2025
Blizzard Warning 1, NWS Bismarck, ND
NWS Bismarck, ND issued this blizzard warning at Feb 6, 2025, 9:43 AM CST for Bottineau County, Pierce County, Rolette County, North Dakota. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2025, 9:43 AM CST (15:43 UTC)
- Expired
- Feb 6, 2025, 3:46 PM CST
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Pierce County, ND, Rolette County, ND
The radar
The Minot AFB radar (KMBX), 53 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 3.7 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
621 WWUS43 KBIS 061543 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 943 AM CST Thu Feb 6 2025 NDZ004-005-013-062345- /O.UPG.KBIS.WW.Y.0004.000000T0000Z-250207T0000Z/ /O.NEW.KBIS.BZ.W.0001.250206T1543Z-250207T0000Z/ Bottineau-Rolette-Pierce- Including the cities of Dunseith, Rolette, Bottineau, St. John, Rugby, Shell Valley, and Rolla 943 AM CST Thu Feb 6 2025 ...BLIZZARD WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Blizzard conditions. Winds gusting as high as 45 mph. * WHERE...Bottineau, Pierce, and Rolette Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Whiteout conditions are expected and will make travel treacherous and potentially life-threatening. Plan on slippery road conditions. Widespread blowing snow will significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons should delay all travel if possible. If travel is absolutely necessary, drive with extreme caution and be prepared for sudden changes in visibility. Leave plenty of room between you and the motorist ahead of you, and allow extra time to reach your destination. Avoid sudden braking or acceleration, and be especially cautious on hills or when making turns. && $$ NDZ001>003-009>012-021>023-025-035>037-047-048-050-051-062345- /O.CON.KBIS.WW.Y.0004.000000T0000Z-250207T0000Z/ Divide-Burke-Renville-Williams-Mountrail-Ward-McHenry-McLean- Sheridan-Wells-Foster-Burleigh-Kidder-Stutsman-Logan-La Moure- McIntosh-Dickey- Including the cities of Gackle, Garrison, Jamestown, Glenburn, Towner, Edgeley, Wilton, Steele, Lignite, Bowbells, Wishek, Ellendale, Williston, Parshall, Kulm, Velva, Mohall, Bismarck, Washburn, New Town, Fessenden, Carrington, Oakes, Portal, Columbus, Crosby, Stanley, Tappen, Drake, Sherwood, Underwood, Lamoure, Powers Lake, Minot, Napoleon, Goodrich, Mcclusky, Ashley, Turtle Lake, and Harvey 943 AM CST Thu Feb 6 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Blowing snow. Winds gusting as high as 45 mph. * WHERE...Most of northwest and central North Dakota. * WHEN...Until 6 PM CST this evening. * IMPACTS...Plan on slippery road conditions. Blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ Hollan
3 follow-up statements
647 WWUS43 KBIS 061753 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 1153 AM CST Thu Feb 6 2025 NDZ035-036-047-050-061900- /O.CAN.KBIS.WW.Y.0004.000000T0000Z-250207T0000Z/ Burleigh-Kidder-Logan-McIntosh- Including the cities of Steele, Gackle, Napoleon, Bismarck, Wishek, Ashley, and Tappen 1153 AM CST Thu Feb 6 2025 ...WINTER WEATHER ADVISORY IS CANCELLED... Blowing snow is no longer expected to cause major impacts in Burleigh, Kidder, Logan, and McIntosh Counties, but ground drifting will continue this afternoon. $$ NDZ004-005-013-070000- /O.CON.KBIS.BZ.W.0001.000000T0000Z-250207T0000Z/ Bottineau-Rolette-Pierce- Including the cities of Dunseith, Rolette, Bottineau, St. John, Rugby, Shell Valley, and Rolla 1153 AM CST Thu Feb 6 2025 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Blizzard conditions. Winds gusting as high as 45 mph. * WHERE...Bottineau, Pierce, and Rolette Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Whiteout conditions are expected and will make travel treacherous and potentially life-threatening. Plan on slippery road conditions. Widespread blowing snow will significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons should delay all travel if possible. If travel is absolutely necessary, drive with extreme caution and be prepared for sudden changes in visibility. Leave plenty of room between you and the motorist ahead of you, and allow extra time to reach your destination. Avoid sudden braking or acceleration, and be especially cautious on hills or when making turns. && $$ NDZ001>003-009>012-021>023-025-037-048-051-070000- /O.CON.KBIS.WW.Y.0004.000000T0000Z-250207T0000Z/ Divide-Burke-Renville-Williams-Mountrail-Ward-McHenry-McLean- Sheridan-Wells-Foster-Stutsman-La Moure-Dickey- Including the cities of Garrison, Jamestown, Glenburn, Towner, Edgeley, Wilton, Lignite, Bowbells, Ellendale, Williston, Parshall, Kulm, Velva, Mohall, Washburn, New Town, Fessenden, Carrington, Oakes, Portal, Columbus, Crosby, Stanley, Drake, Sherwood, Underwood, Lamoure, Powers Lake, Minot, Goodrich, Mcclusky, Turtle Lake, and Harvey 1153 AM CST Thu Feb 6 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Blowing snow. Winds gusting as high as 45 mph. * WHERE...Most of northwest and north central North Dakota, as well as the James River Valley. * WHEN...Until 6 PM CST this evening. * IMPACTS...Widespread blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling, especially in open areas. The latest road conditions can be obtained by calling 5 1 1. && $$ Hollan
915 WWUS43 KBIS 062042 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 242 PM CST Thu Feb 6 2025 NDZ051-070445- /O.CAN.KBIS.WW.Y.0004.000000T0000Z-250207T0000Z/ /O.NEW.KBIS.WW.Y.0005.250207T2100Z-250208T1500Z/ Dickey- Including the cities of Ellendale and Oakes 242 PM CST Thu Feb 6 2025 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM FRIDAY TO 9 AM CST SATURDAY... * WHAT...Snow expected. Total snow accumulations around 3 to 5 inches. * WHERE...Dickey County. * WHEN...From 3 PM Friday to 9 AM CST Saturday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ NDZ001-009-010-021-022-062145- /O.CAN.KBIS.WW.Y.0004.000000T0000Z-250207T0000Z/ Divide-Williams-Mountrail-McLean-Sheridan- Including the cities of Turtle Lake, Garrison, Underwood, Washburn, New Town, Mcclusky, Goodrich, Crosby, Stanley, Williston, Parshall, and Wilton 242 PM CST Thu Feb 6 2025 ...WINTER WEATHER ADVISORY IS CANCELLED... Visibility has greatly improved across areas southwest of Highway 52. Therefore, the Winter Weather Advisory has been cancelled for Divide, Williams, Mountrail, McLean, and Sheridan Counties. $$ NDZ004-005-013-070000- /O.CON.KBIS.BZ.W.0001.000000T0000Z-250207T0000Z/ Bottineau-Rolette-Pierce- Including the cities of Dunseith, Rolette, Bottineau, St. John, Rugby, Shell Valley, and Rolla 242 PM CST Thu Feb 6 2025 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Blizzard conditions. Winds gusting as high as 45 mph. * WHERE...Bottineau, Pierce, and Rolette Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Widespread blowing snow will significantly reduce visibility, with whiteout conditions at times. The hazardous conditions will impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, have a winter survival kit with you. Notify a friend or family member of your travel plans. If you get stranded, stay with your vehicle. The latest road conditions can be obtained by calling 5 1 1. && $$ NDZ048-070445- /O.NEW.KBIS.WW.Y.0005.250207T2100Z-250208T1500Z/ /O.CON.KBIS.WW.Y.0004.000000T0000Z-250207T0000Z/ La Moure- Including the cities of Edgeley, Lamoure, and Kulm 242 PM CST Thu Feb 6 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM FRIDAY TO 9 AM CST SATURDAY... * WHAT...For the first Winter Weather Advisory, blowing snow. Winds gusting as high as 45 mph. For the second Winter Weather Advisory, snow expected. Total snow accumulations up to 4 inches. * WHERE...LaMoure County. * WHEN...For the first Winter Weather Advisory, until 6 PM CST this evening. For the second Winter Weather Advisory, from 3 PM Friday to 9 AM CST Saturday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commutes today and Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ NDZ040>045-070445- /O.NEW.KBIS.WW.Y.0005.250207T1500Z-250208T0900Z/ Slope-Hettinger-Grant-Bowman-Adams-Sioux- Including the cities of Selfridge, Bowman, Mott, Solen, Marmarth, Carson, New Leipzig, Elgin, Fort Yates, Hettinger, and New England 242 PM CST Thu Feb 6 2025 /142 PM MST Thu Feb 6 2025/ ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ FRIDAY TO 3 AM CST /2 AM MST/ SATURDAY... * WHAT...Snow expected. Total snow accumulations around 3 to 5 inches. * WHERE...Slope, Bowman, Hettinger, Adams, Grant, and Sioux Counties. * WHEN...From 9 AM CST /8 AM MST/ Friday to 3 AM CST /2 AM MST/ Saturday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ NDZ046-047-050-070445- /O.NEW.KBIS.WW.Y.0005.250207T2100Z-250208T1500Z/ Emmons-Logan-McIntosh- Including the cities of Gackle, Strasburg, Napoleon, Wishek, Ashley, and Linton 242 PM CST Thu Feb 6 2025 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM FRIDAY TO 9 AM CST SATURDAY... * WHAT...Snow expected. Total snow accumulations around 3 to 5 inches. * WHERE...Emmons, Logan, and McIntosh Counties. * WHEN...From 3 PM Friday to 9 AM CST Saturday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ NDZ002-003-011-012-023-025-037-070000- /O.CON.KBIS.WW.Y.0004.000000T0000Z-250207T0000Z/ Burke-Renville-Ward-McHenry-Wells-Foster-Stutsman- Including the cities of Velva, Mohall, Lignite, Jamestown, Powers Lake, Minot, Bowbells, Glenburn, Towner, Drake, Fessenden, Carrington, Portal, Columbus, Sherwood, and Harvey 242 PM CST Thu Feb 6 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Blowing snow. Winds gusting as high as 45 mph. * WHERE...Burke, Renville, Ward, McHenry, Wells, Foster, and Stutsman Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling, especially in open areas. The latest road conditions can be obtained by calling 5 1 1. && $$ Hollan
718 WWUS43 KBIS 062146 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 346 PM CST Thu Feb 6 2025 NDZ004-005-013-062300- /O.CAN.KBIS.BZ.W.0001.000000T0000Z-250207T0000Z/ Bottineau-Rolette-Pierce- Including the cities of Dunseith, Rolette, Bottineau, St. John, Rugby, Shell Valley, and Rolla 346 PM CST Thu Feb 6 2025 ...BLIZZARD WARNING IS CANCELLED... Visibility has greatly improved this afternoon. Patchy blowing and drifting snow will continue until the evening. $$ NDZ048-070600- /O.CAN.KBIS.WW.Y.0004.000000T0000Z-250207T0000Z/ /O.CON.KBIS.WW.Y.0005.250207T2100Z-250208T1500Z/ La Moure- Including the cities of Edgeley, Lamoure, and Kulm 346 PM CST Thu Feb 6 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM FRIDAY TO 9 AM CST SATURDAY... * WHAT...Snow expected. Total snow accumulations up to 4 inches. * WHERE...LaMoure County. * WHEN...From 3 PM Friday to 9 AM CST Saturday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ NDZ002-003-011-012-023-025-037-062300- /O.CAN.KBIS.WW.Y.0004.000000T0000Z-250207T0000Z/ Burke-Renville-Ward-McHenry-Wells-Foster-Stutsman- Including the cities of Velva, Mohall, Lignite, Jamestown, Powers Lake, Minot, Bowbells, Glenburn, Towner, Drake, Fessenden, Carrington, Portal, Columbus, Sherwood, and Harvey 346 PM CST Thu Feb 6 2025 ...WINTER WEATHER ADVISORY IS CANCELLED... Visibility has greatly improved this afternoon. Patchy blowing and drifting snow will continue until the evening. $$ NDZ040>045-070600- /O.CON.KBIS.WW.Y.0005.250207T1500Z-250208T0900Z/ Slope-Hettinger-Grant-Bowman-Adams-Sioux- Including the cities of Selfridge, Bowman, Mott, Solen, Marmarth, Carson, New Leipzig, Elgin, Fort Yates, Hettinger, and New England 346 PM CST Thu Feb 6 2025 /246 PM MST Thu Feb 6 2025/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ FRIDAY TO 3 AM CST /2 AM MST/ SATURDAY... * WHAT...Snow expected. Total snow accumulations around 3 to 5 inches. * WHERE...Slope, Bowman, Hettinger, Adams, Grant, and Sioux Counties. * WHEN...From 9 AM CST /8 AM MST/ Friday to 3 AM CST /2 AM MST/ Saturday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ NDZ046-047-050-051-070600- /O.CON.KBIS.WW.Y.0005.250207T2100Z-250208T1500Z/ Emmons-Logan-McIntosh-Dickey- Including the cities of Gackle, Strasburg, Napoleon, Wishek, Oakes, Ashley, Ellendale, and Linton 346 PM CST Thu Feb 6 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM FRIDAY TO 9 AM CST SATURDAY... * WHAT...Snow expected. Total snow accumulations around 3 to 5 inches. * WHERE...Emmons, Dickey, Logan, and McIntosh Counties. * WHEN...From 3 PM Friday to 9 AM CST Saturday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions can be obtained by calling 5 1 1. && $$ Hollan
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this blizzard warning went out at Feb 6, 7:51 AM CST, 1 hour 52 minutes earlier. Its key messages:
- Dangerously cold wind chills around 35 below continue along and north of Interstate 94 this morning.
- West to northwest winds with occasional gusts to 45 mph will continue into this afternoon over much of northwest and central North Dakota into the James River Valley, resulting in blowing snow.
- High chances for snow late Friday afternoon through Saturday morning, mainly south of Highway 200. Medium to high chances (~40 to 80 percent) for at least 4 inches along and south of Interstate 94.
Area forecast discussion, Feb 6, 7:51 AM CST, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 751 AM CST Thu Feb 6 2025 .KEY MESSAGES... - Dangerously cold wind chills around 35 below continue along and north of Interstate 94 this morning. - West to northwest winds with occasional gusts to 45 mph will continue into this afternoon over much of northwest and central North Dakota into the James River Valley, resulting in blowing snow. - High chances for snow late Friday afternoon through Saturday morning, mainly south of Highway 200. Medium to high chances (~40 to 80 percent) for at least 4 inches along and south of Interstate 94. && .UPDATE... Issued at 749 AM CST Thu Feb 6 2025 Numerous sites along the I-94 corridor are reporting wind chills in the 30 to 35 below range. The Cold Weather Advisory has been expanded a tier of counties south (Golden Valley to Kidder). UPDATE Issued at 643 AM CST Thu Feb 6 2025 For morning update main change was to add some scattered snow showers with the clouds that are passing through far north central/northwest North Dakota. These should continue to slide to the east rather quickly this morning, but the snow showers are leading to the development of some rather poor visibility at times. && .DISCUSSION... Issued at 334 AM CST Thu Feb 6 2025 Current surface analysis places low along the Manitoba/Ontario border with high stretching along the Northern Rockies. Upper level analysis places trough off the west coast with mainly zonal flow over the CONUS, though a modest trough that contributed to last night's snow continues to pass through the Northern Plains. Otherwise, for our area the main concern is westerly wind that has been on the increase overnight between the two aforementioned surface systems. This wind is contributing to frigid wind chill values over the northern parts of our area where the coldest temperatures are noted, and to areas of blowing snow over parts of northwest and central North Dakota. For today, west to northwest winds will remain gusty through much of the day before surface low shifts to the east-northeast and high pressure settles in this evening. Given the cold temperatures, have left the Cold Weather Advisory in place through the morning, and with that said even this afternoon will remain quite frigid with high temperatures only expected to climb into the single digits above zero throughout northern parts of the area, with some teens possible over the south. The next concern is blowing snow. Last night we had another round of light snow move through the area, which will only aid in the potential for blowing snow given the expected winds. We have already had some locations dip down to around a mile in visibility over northern portions of the area into the upper James River Valley. The concern for this will continue through today until the wind starts diminishing. With respect to the ongoing Winter Weather Advisory for blowing snow over much of central into parts of northwest North Dakota, we did end up expanding it into Divide and Williams Counties given reduced visibility starting to show up over that area due to the blowing snow. Quiet weather expected tonight as the surface high passes through, with temperatures over most locations dipping to below zero. On Friday aforementioned Pacific trough flattens out and starts its swift approach towards our area, while another shot of cold air drops southward. Snow chances develop over the southwest Friday afternoon, spreading over much of the area overnight, eventually departing Saturday. High chances (over 70 percent) remain mainly south of Highway 200, greatest along the South Dakota border. Forecast snow amounts have varied some over the past couple days, but NBM guidance still shows medium to high chances (~40 to 80 percent) for at least 4 inches along and south of Interstate 94, with the greatest chances over McIntosh and Dickey Counties. Confidence in seeing 6 inches over these areas still remains a bit questionable, so in coordination with WFO-Grand Forks have held off from issuing any winter storm watch products for now, but will keep a close eye on how this trends, and whether the potential for banded snowfall which now appears to hold south of the South Dakota border starts to creep north. Thereafter concern switches towards frigid temperatures as multiple rounds of frigid air pushes into the area for the upcoming week. NBM guidance remains quite confident in this cold solution with rather limited spreads between the upper and lower percentiles. && .AVIATION /12Z TAFS THROUGH 12Z FRIDAY/... Issued at 643 AM CST Thu Feb 6 2025 West to northwest winds will continue to be on the increase this morning, leading to areas of blowing snow, particularly over northwest and central North Dakota through the James River Valley. Periodic visibility reduction to MVFR and IFR levels are expected. The winds will subside late this afternoon with VFR conditions prevailing. && .BIS WATCHES/WARNINGS/ADVISORIES... Cold Weather Advisory until noon CST /11 AM MST/ today for NDZ001>005-009>013-017>023-031>036. Winter Weather Advisory until 6 PM CST this evening for NDZ001>005-009>013-021>023-025-035>037-047-048-050-051. && UPDATE...Hollan DISCUSSION...JJS AVIATION...JJS
Hazardous weather outlook, Feb 6, 7:40 AM CST, 2 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 740 AM CST Thu Feb 6 2025 NDZ001>005-009>013-021>023-035-036-071345- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McLean-Sheridan-Wells-Burleigh-Kidder- 740 AM CST Thu Feb 6 2025 This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, and south central North Dakota. .DAY ONE...Today and Tonight A Cold Weather Advisory is in effect this morning. A Winter Weather Advisory for blowing snow is in effect through this afternoon. See www.weather.gov/bis for details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There are medium to high chances for at least 4 inches of snow along and south of Interstate 94 Friday afternoon through Saturday morning. Dangerous wind chills are possible Sunday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ017>020-031>034-071345- McKenzie-Dunn-Mercer-Oliver-Golden Valley-Billings-Stark-Morton- 740 AM CST Thu Feb 6 2025 /640 AM MST Thu Feb 6 2025/ This Hazardous Weather Outlook is for portions of northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Today and Tonight A Cold Weather Advisory is in effect this morning. See weather.gov/bis for details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There are medium to high chances for at least 4 inches of snow along and south of Interstate 94 Friday afternoon through Saturday morning. Dangerous wind chills are possible Sunday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ025-037-047-048-050-051-071345- Foster-Stutsman-Logan-La Moure-McIntosh-Dickey- 740 AM CST Thu Feb 6 2025 This Hazardous Weather Outlook is for portions of southeast North Dakota. .DAY ONE...Today and Tonight A Winter Weather Advisory for blowing snow is in effect through today. See weather.gov/bis for details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There are medium to high chances for at least 4 inches of snow along and south of Interstate 94 Friday afternoon through Saturday morning. Dangerous wind chills are possible Sunday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ040>046-071345- Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons- 740 AM CST Thu Feb 6 2025 /640 AM MST Thu Feb 6 2025/ This Hazardous Weather Outlook is for portions of south central North Dakota and southwest North Dakota. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There are medium to high chances for at least 4 inches of snow Friday afternoon through Saturday morning. Dangerous wind chills are possible Sunday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Feb 6, 8:57 AM CST, 46 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
857 AM CST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 AM Snow 1 NNW Williston 48.16N 103.63W
02/06/2025 M1.8 Inch Williams ND CO-OP Observer
&&
jjaLocal storm report, Feb 6, 9:06 AM CST, 37 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
906 AM CST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM Snow 2 SE Jamestown 46.89N 98.69W
02/06/2025 M1.0 Inch Stutsman ND CO-OP Observer
&&
jjaLocal storm report, Feb 6, 9:29 AM CST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
929 AM CST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 6.5 N Cathay 47.65N 99.41W
02/06/2025 M1.0 Inch Wells ND Cocorahs
24 hour total.
&&
RKLocal storm report, Feb 6, 9:31 AM CST, 12 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
931 AM CST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Snow 2 NNW Watford City 47.82N 103.30W
02/06/2025 M2.0 Inch McKenzie ND Cocorahs
24 hour total.
&&
RKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 2:42 PM CST | Winter Weather Advisory | BIS | Adams, Bowman, Dickey, Emmons, Grant, Hettinger and 4 more | 23 hr |
Nearby
Blizzard Warnings in North Dakota, 2025Every blizzard warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.